J4 ›› 2011, Vol. 46 ›› Issue (12): 23-28.
• Articles •
MA Wei-yuan, MA Gang
A linearized finite difference scheme for the damped generalized regularized long-wave equation with a variable coefficient is presented. The existence of the difference scheme is shown by Brouwer fixed-point theorem. Convergence and stability of difference solution are proved. Numerical experiment results demonstrate that the scheme is effective and reliable.
DGRLW equation; finite difference scheme; existence; convergence; stability
MA Wei-yuan, MA Gang. A linearized finite difference scheme for the generalized regularized long-wave equation with a variable coefficient[J].J4, 2011, 46(12): 23-28.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks